# SDR ABXA20171002107

- Difficulty date: August 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 81,399 hours, 37,677 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30015
- Condition: Cracked
- Location: Bs 676-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT SIDE OF STRINGER 5L AT THE SPLICE.  THE STRINGER WAS REPAIRED. THE ACFT WAS GROUNDED.
